Famol (60 ml) (125 mg) [Paracetamol]

Drug brand Famol (60 ml) (125 mg) is being manufactured and marketed by Suzikem Drugs Pvt Ltd. The main active ingredient or salt in this drug is Paracetamol. This drug comes in the form of Suspension. The general packing available for this medicine consists of 60 ml and is priced at Rs 19.80 (arround $0.3069 US Dollar)
Generic :Paracetamol
Pharma Company :Suzikem Drugs Pvt Ltd
Brand Label :Famol (60 ml) (125 mg)
Preparation Type :Suspension
Single Dose :5 ml
Composition :Paracetamol-125 mg
Pack Size/Qty/Vol :60 ml
Price Unit :Rs 1.65
Price Pack :Rs 19.80 INR (arround $0.3069 US Dollar)

Drug details for Famol (60 ml) (125 mg)

Famol (60 ml) (125 mg) - Paracetamol - For more details on its Indication, Prescription, Usage, Dosage, Precaution, Side Effects etc, please check : Famol (60 ml) (125 mg) - Paracetamol..

Generic Drug Substitutes for : Famol (60 ml) (125 mg)

There are 150 brands listed here as Generic Substitutes for Famol (60 ml) (125 mg), which have same salt or similar Generic composition (i.e. Paracetamol-125 mg).
Please note that one can request a doctor or pharmacist to substitute a generic version of the prescribed drug brand, if any. So far as quality and performance of generic version is concerned, mostly, Generics with the same active ingredient (here i.e. Paracetamol-125 mg), are just as appropriate and effective for patient treatment as otherwise, the prescribed branded one

BrandPrice (Rs.)BrandPrice (Rs.)
37 C (60 ml) 28.00A 125 (60 ml) 25.00
Acetox (60 ml) 15.00Activate (60 ml) 25.80
Activate DT (125 mg) 70.00Agpar (60 ml) 20.79
Algina (125 mg) 22.00Alice (60 ml) 15.00
Amipol (60 ml) 22.00Anthol DT (125 mg) 14.50
Antipyrin (60 ml) 11.00Arden (60 ml) 28.00
Arden Junior (125 mg) 7.50Arimol (60 ml) 25.00
Askapyrin (60 ml) 15.00Bactpar (60 ml) 17.00
Bambiti DT (125 mg) 3.50Bambiti Kid (125 mg) 3.00
Bepamol (60 ml) 14.40Brocin (60 ml) 13.00
Caripar 125 5.00Cemol (60 ml) 13.60
Cemol KT (125 mg) 6.00Centamol (125 mg) 25.55
Centanil (60 ml) 9.00Cetanil (60 ml) 9.10
Cetofeb (60 ml) 29.00Cofamol (125 mg) 6.00
Coolen (60 ml) 15.20Cropara (60 ml) (125 mg) 19.90
Dispar (60 ml) 18.50Doliprane (60 ml) 14.44
Doliprane (60 ml) (Rhone Poulnec) 14.40Dolopar (125 mg) 29.00
Domitex (60 ml) 25.00Elpar (60 ml) 18.00
Eupyric (60 ml) 14.00Ezeepara (125 mg) 18.00
FE Stop (60 ml) 24.00Febamol Susp 22.00
Febreno (60 ml) (125 mg) 26.50Febrex (60 ml) (125 mg) 20.50
Febrimol Kid (125 mg) 32.00Febrinil (60 ml) (125 mg) 24.50
Fenace (60 ml) 22.00Fencin Kid (125 mg) 3.00
Fepanil (60 ml) 14.30Feva (60 ml) 25.00
Fevacross 19.00Fevedot (125 mg) 22.00
Flumol Kid (125 mg) 38.00Fugare (60 ml) 25.00
Genmole (60 ml) 15.70Hicin (60 ml) 18.00
Histacold (60 ml) 25.00Hitz (60 ml) 24.23
Iburose 20.00Inovater (60 ml) 28.95
Kemol (50 ml) 22.00Lanol DT (125 mg) 10.75
Larkin (60 ml) 16.00Leximol (125 mg) 23.00
Luximol 21.00Malidens (125 mg) 21.32
Medomol (125 mg) 6.00Medomol Susp (125 mg) 22.00
Metacin (60 ml) 23.70Metaljin (60 ml) 18.00
Mino (60 ml) 22.00Mormol (125 mg) 24.00
Nimucet NF (60 ml) 20.59NP IN 19.90
Opimol (50 ml) 20.00Oromol (60 ml) (Embiotic Labs) 23.40
Oromol Kid (125 mg) 10.00Oropyrin (60 ml) 19.50
Osymol (50 ml) 7.50P 125 (15 ml) 25.50
P 125 (60 ml) 29.50P 125 DT (125 mg) 7.76
P 37 (60 ml) 22.00P Mol Kid (125 mg) 65.00
Pacimol (125 mg) 29.35Pamol (60 ml) 21.00
Panact (125 mg) 18.00Paracenol (60 ml) 14.40
Paracetamol (50 ml) 12.00Paracetamol (60 ml) 9.00
Paracetamol 125 mg (Jan Aushadhi) 11.84Paracetamol Kid (125 mg) 150.00
Paracin (60 ml) 15.08Paracin Kid (125 mg) 4.61
Paradol (60 ml) 12.60Parador (60 ml) 15.00
Paral (60 ml) 17.00Paralgesic (50 ml) 26.00
Paralife (60 ml) 14.00Paramol (250 mg) 0.95
Paramol (60 ml) 5.45Paramuna 25.00
Parapet (60 ml) 17.50Parariv Oral (60 ml) 15.00
Pararose (125 mg) 23.95Parasym (60 ml) 18.50
Paratop (125 mg) 18.00Paraxol (60 ml) 18.20
Patmin (30 ml) 5.00Pazemol (125 mg) 20.00
Pelcin (125 mg) 20.00Pinex (60 ml) 23.50
Pinkbery (125 mg) 5.10Pinkbery (60 ml) 24.45
Prodol (60 ml) 19.50Pymol (125 mg) 23.00
Pymol Tab (125 mg) 4.20Pyracron (60 ml) 15.00
Pyricare 125 (60 ml) 30.00Pyrigesic (60 ml) 25.00
Pyrinil (60 ml) 22.00Pyrivin (125 mg) 23.00
Redimol (60 ml) 15.30Reemol (60 ml) 20.00
Remol (50 ml) 17.35Restol (60 ml) 26.00
Retherma (125 mg) 22.00Reximol (60 ml) 15.00
Rexinorm (60 ml) 22.00Rockpara 28.00
Sanid (60 ml) 25.00Sanmol (60 ml) 15.00
Shamol (60 ml) 14.00Siamol (60 ml) 21.50
Synamol (60 ml) 20.00Synamol Kid (125 mg) 4.90
T 37 (30 ml) 24.95T 98 (125 mg) 27.00
Tamol (60 ml) 24.00Temponil (60 ml) 6.75
Temprol (60 ml) 12.50Tempros Kid (125 mg) 5.00
Temril (60 ml) 15.00Tyfimol (125 mg) 20.00
Tyfy DT (125 mg) 4.00Ultragin (60 ml) 17.00
Vetocin (60 ml) 15.00Winmol DT (125 mg) 5.00
Winopar (125 mg) 18.00Zeemol 21.40
Zepara (60 ml) 19.00Zop Kid (125 mg) 5.50

Search Drug Brands alphabetically